# SDR F3LA2018080700379

- Difficulty date: August 6, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N238FR
- Make and model: Airbus A320-214
- Aircraft serial: 7458
- Aircraft time: 6,888 hours, 2,730 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

DURING TAXI OUT, CLIMB AND DESCENT,  FLIGHT ATTENDANTS REPORTED A VERY STRONG ODOR IN THE CABIN.  PERFORMED TSM 05-50-00-810-831-A AND TSM 49-00-81-810-841-A. FOUND APU OIL OVER SERVICED.
